عرض محتوى الويب

Download

Publication: Volume-Issue-Month -Year

Journal

(publisher's information with ISSN)

Research title

Author

No.

http://ieeexplore.ieee.org/stamp/stamp.jsp?arnumber=5564931

vol.4, no., pp.259-264, 9-11 July 2010.

3rd IEEE International Conference on Computer Science and Information Technology

An efficient forward-secure proxy-protected signature scheme based on the strong RSA assumption

Akram A. M. Naji, and Yahya Abo Hasan

 

http://www.europeanjournalofscientificresearch.com/issues/EJSR_41_2.html

vol. 41, pp. 194-201, 2010.

European Journal of Scientific Research

A Secure Proxy-Protected Signature Scheme based on the Strong RSA Assumption

Akram A. M. Naji, and Yahya Abo Hasan

 

Hardcopy

Proceedings of International Cryptology Workshop and Conference 2008

cryptology2008

A Simple Provably Secure Signature Scheme Based on the Strong RSA and its Blind Signature Scheme

Akram A. M. Naji, and Yahya Abo Hasan

 

http://paper.ijcsns.org/07_book/200711/20071124.pdf

Vol.7, No.11, pp. 159-162 November 2007

International Journal of Computer Science and Network Security

A Simple Secure Signature Scheme Based on the Strong RSA Assumption without Random Oracle Model

Akram A. M. Naji, and Yahya Abo Hasan

 

Hardcopy

Proceedings of The 2nd IMTGT 2006 Regional Conference on Mathematics, Statistics, Applications.

The 2nd IMTGT 2006 Regional Conference on Mathematics

On The Use of Cryptographic Dedicated hash Function for Digital Signatures

Akram A. M. Naji, and Yahya Abo Hasan

 

forthcoming

 

 

Vol. 28, No 1  (2016)

Missouri Journal of Mathematical Sciences

µ-Lindel?fness in Terms of a Hereditary Class

Abdo Qahis

 

http://www.msciences.com/index.php?journal=jast&page=

article&op=view&path%5B%5D=109

 

Vol. 7, No 3 (2016), 152–160

Journal of Advanced Studies in

Topology

On pairwise -open sets in Bitopological spaces

Abdo Qahis

 

 

Accepted  (Galley proof)

Applied General Topology

  

Lindel?fness   In Terms Of Ideals.

Abdo Qahis

 

 

 

Research Papers Submitted For Publications

New Forms of

µ-Compactness with Respect to Hereditary Classes

Abdo Qahis

 

 

 

Research Papers Submitted For Publications

Almost Strongly ?-continuous functions

 

Abdo Qahis

 

 

 

 

Generalization of

u-semi-compactness in generalized topological spaces

Abdo Qahis

 

 

https://ukm.pure.elsevier.com/en/publications/strongly-path-confluent-mappings

14(1), 85-95, 2013

Applied General Topology

Strongly path-confluent mappings

Abdo Qahis ; Mohd Salmi Md Noorani

 

http://polipapers.upv.es/index.php/AGT/article/view/1620

v. 14, n. 1, p. 85-95, apr. 2013. ISSN 1989-4147

Applied General Topology

Strongly path-confluent mappings

 

 

https://ukm.pure.elsevier.com/en/publications/on-%CF%89-confluent-mappings

5(13-16), 691-703, 2011

International Journal of Mathematical Analysis

On confluent mappings

 

Abdo Qahis ; Mohd Salmi Md Noorani

 

https://ukm.pure.elsevier.com/en/publications/on-quasi-%CF%89-confluent-mappings

270704,  Published - 2011

International Journal of Mathematics and Mathematical Sciences

On quasi-confluent mappings

 

Abdo Qahis ; Mohd Salmi Md Noorani

 

https://ideas.repec.org/a/asi/ijoass/2017p1-18.html

2016, 7(1): 1-18

International Journal of Asian Social Science

Factors Affecting Academic Performance of Undergraduate Students at Najran Preparatory Year for Girls- Najran University 1435-1436

Amel Al Shehry, Sulima Mohamed Awad Youssif